Boots Pharmaceuticals Ultra Cold & Flu Relief All In One 16 Capsules

£3.59
16 UNI | £0.22 per 1UNI
4741366

Maximum strength cold and flu relief for sore throat, chesty cough, headache, fever, blocked nose.
Active Ingredients: Paracetamol 500mg, Guaifenesin 100mg, Phenylephrine Hydrochloride 6.1mg
See details below, always read the label.

x

Pharmacy product

In order to buy non-prescription medicines you must be a registered user of our site as we are obliged to record your transaction history. We also ask that you complete our questionnaire so our pharmacy team can check that this product is suitable for you to buy.

Will you be claiming the VAT back?

Disabled or chronically sick people can claim VAT relief on purchases for personal or domestic use that are applicable to their disability or sickness.

Maximum quantity reached

Add to basket
Check store stock

Collect 12 Boots Advantage Card points with this purchase

Arrow Product details

Please note that you must be in to sign for this delivery.

For the relief of the symptoms of colds and flu and the pain and congestion of sinusitis, including aches and pains, headache, blocked nose and sore throat, chills and lowering of temperature. The capsules also loosen stubborn phlegm and provide relief from chesty coughs.

Suitable for

Adults, the elderly and children 16 years and over. Do not give to children under 16 years.

 

Age Restriction

You must be at least 16 years old to purchase this product.

How to use

Please read the enclosed leaflet carefully before you take these capsules.

Swallow the capsules whole with water. Do not chew.

Dosage:

Adults, the elderly and children 16 years and over:

2 capsules every 4 to 6 hours as required. Do not take more than 8 capsules (4 doses) in any 24 hour period.

Leave at least 4 to 6 hours between doses.

Do not give to children under 16 years.

Do not take for more than 3 days unless advised by your doctor.

Do not take more medicine than te label tells you to. If you do not get better, talk to your doctor.

Hazards and Cautions

CONTAINS PARACETAMOL.

Do not take anything else containing paracetamol while taking this medicine.

Talk to a doctor at once if you take too much of this medicine, even if you feel well.

If you are taking medication or are under medical care, consult your doctor before using this medicine. Do not take with other cold, flu or decongestant products.

Do not use these capsules after the date shown on the pack.

Keep all medicines out of sight and reach of children.

Storage

Do not store above 25°C.

Ingredients

Each hard capsule contains the active ingredients:

Paracetamol 500 mg
Guaifenesin 100 mg
Phenylephrine Hydrochloride 6.1mg

...read more ...read less

Delivery options

Order & Collect
Collect your order for free at one of over 2200 stores

Standard Delivery
£3.50 or free when you spend £45 or more

Next Day Delivery
£4.75 - place before 7pm for delivery the next day. Excludes weekends

Named Day Delivery
£3.95 - choose a weekday within the next 14 days for delivery

Saturday Delivery
£5.50 - usually delivered between 7am - 1pm

For more information see our delivery help or view our returns policy.